Previous |  Up |  Next

Article

Keywords:
random Dirichlet series; order $(R)$; Julia lines; entire function
Summary:
In this paper, we consider a random entire function $f(s,\omega )$ defined by a random Dirichlet series $\sum \nolimits _{n=1}^{\infty }X_n(\omega ) {\rm e} ^{-\lambda _n s}$ where $X_n$ are independent and complex valued variables, $0\leq \lambda _n \nearrow +\infty $. We prove that under natural conditions, for some random entire functions of order $(R)$ zero $f(s,\omega )$ almost surely every horizontal line is a Julia line without an exceptional value. The result improve a theorem of J. R. Yu: Julia lines of random Dirichlet series. Bull. Sci. Math. 128 (2004), 341–353, by relaxing condition on the distribution of $X_n$ for such function $f(s,\omega )$ of order $(R)$ zero, almost surely.
References:
[1] Davies, P. L.: Some results on the distribution of zeros of random entire functions. Proc. Lond. Math. Soc., III. Ser. 26 (1973), 99-141. DOI 10.1112/plms/s3-26.1.99 | MR 0318458 | Zbl 0266.60048
[2] Ding, X., Yu, J.: Picard points of random Dirichlet series. Bull. Sci. Math. 124 (2000), 225-238. DOI 10.1016/S0007-4497(00)00134-2 | MR 1753265 | Zbl 0949.30005
[3] Kahane, J.-P.: Some Random Series of Functions. 2nd Cambridge University Press, Cambridge (1985). MR 0833073 | Zbl 0571.60002
[4] Littlewood, J. E., Offord, A. C.: On the distribution of zeros and a-values of a random integral function. Ann. Math. 49 (1948), 885-952; Errata Ann. Math. 50 (1949), 990-991. DOI 10.2307/1969404 | MR 0029981 | Zbl 0034.34305
[5] Nevanlinna, R.: Le Théoreme de Picard-Borel et la Théorie des Functions Méromorphes. French Gauthier-Villiars, Paris (1929).
[6] Paley, R. E. A. C., Zygmund, A.: On some series of functions. I, II. Proceedings Cambridge Philos. Soc. 26 (1930), 337-357, 458-474. DOI 10.1017/S0305004100016078
[7] Paley, R. E. A. C., Zygmund, A.: On some series of functions. III. Proc. Camb. Philos. Soc. 28 (1932), 190-205. DOI 10.1017/S0305004100010860 | Zbl 0006.19802
[8] Sun, D. C., Yu, J. R.: Sur la distribution des valeurs de certaines séries aléatoires de Dirichlet. II. French C. R. Acad. Sci., Paris, Sér. I 308 (1989), 205-207. MR 0986380 | Zbl 0678.60033
[9] Sun, D. C., Yu, J. R.: On the distribution of values of random Dirichlet series. II. Chin. Ann. Math., Ser. B 11 (1990), 33-44. MR 1048968 | Zbl 0739.30026
[10] Tian, F. J., Sun, D. C., Yu, J. R.: On random Dirichlet series. (Sur les séries aléatoires de Dirichlet). French. Abridged English version C. R. Acad. Sci., Paris, Sér. I, Math. 326 (1998), 427-431. MR 1648963 | Zbl 0920.30005
[11] Yu, C.-Y.: Sur les droites de Borel de certaines fonctions entieres. Ann. Sci. Éc. Norm. Supér., III. Sér. 68 (1951), 65-104 French. MR 0041223 | Zbl 0045.03802
[12] Yu, J. R.: Some properties of random Dirichlet series. Acta Math. Sin. 21 (1978), 97-118 Chinese. MR 0507192 | Zbl 0386.60044
[13] Yu, J. R.: Sur quelques séries gaussiennes de Dirichlet. (On some gaussian Dirichlet series). C. R. Acad. Sci., Paris, Sér. I 300 (1985), 521-522 French. MR 0792380 | Zbl 0606.30003
[14] Yu, J. R.: Borel lines of random Dirichlet series. Acta Math. Sci., Ser. B, Engl. Ed. 22 (2002), 1-8. MR 1883873 | Zbl 0999.30008
[15] Yu, J. R.: Julia lines of random Dirichlet series. Bull. Sci. Math. 128 (2004), 341-353. DOI 10.1016/j.bulsci.2004.02.005 | MR 2066344 | Zbl 1059.60011
[16] Yu, J. R., Sun, D. C.: On the distribution of values of random Dirichlet series. I. Lectures on complex analysis, Proc. Symp., Xian/China 1987 67-95 (1988). MR 0996468 | Zbl 0739.30025
Partner of
EuDML logo